Manoharmayum, J. (2019) Lifting N-dimensional Galois representations to characteristic zero. Glasgow Mathematical Journal, 61 (1). pp. 115-150. ISSN 0017-0895
Abstract
Let F be a number field, let N ≥ 3 be an integer, and let k be a finite field of characteristic ℓ. We show that if ρ:GF → GLN(k) is a continuous representation with image of ρ containing SLN(k) then, under moderate conditions at primes dividing ℓ∞, there is a continuous representation ρ:GF → GLN(W(k)) unramified outside finitely many primes with ρ ~ρ mod ℓ. Stronger results are presented for ρ:Gℚ → GL3(k).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Glasgow Mathematical Journal Trust. This is an author produced version of a paper subsequently published in Glasgow Mathematical Journal. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/). |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 01 Aug 2017 13:21 |
Last Modified: | 17 Apr 2024 14:33 |
Status: | Published |
Publisher: | Cambridge University Press |
Refereed: | Yes |
Identification Number: | 10.1017/S0017089518000149 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:116522 |